# SDR ASAA2022121041092

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 24,195 hours, 7,609 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE ANTI-ICE VALVE DOES NOT ACTUATE WITH THRUST AT IDLE. THRUST NEEDS TO BE INCREASED TO GET VALVE TO MOVE. GROUNDED - YES. PERFORMED ENG#1 IDLE RUN PER B737-900 AMM 71-00-00/501 NO FAULT PERFORMED B737-900 FIM 30-21 TASK 802 OPS CHECK OK.
